# SDR UALA2011012000345

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 54,235 hours, 6,444 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EICAS MESSAGE INTERMITTENT.  UPON ACFT ARRIVAL, FOUND TEST SWITCH AT DOOR 1L ACTUATED AND SWITCH GUARD MISSING. REPLACED SWITCH GUARD. GROUND CHECKS OK.
